# SDR 2005F00007

- Difficulty date: December 15, 2004
- Submitted: January 19, 2005
- Operation: Air carrier
- Aircraft: N808NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49504
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Misrouted
- Location: Escape Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DTW - FOUND R1 DOOR SLIDE PULL HANDLE, INSPECT PULL HANDLE ROUTING.  INSPECTED AND CORRECTED PULL LANYARD ON R1 DOOR SLIDE.  NO OTHER DEFECTS NOTED.  (M)
